# SDR NSVA20070117

- Difficulty date: April 26, 2007
- Submitted: January 7, 2008
- Operation: Air carrier
- Aircraft: N321CJ
- Make and model: Saab 340B
- Aircraft serial: 321
- Aircraft time: 29,935 hours, 29,808 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Power Supply
- Condition: Reads Low
- Location: Emer Battery
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DC EMERGENCY BUSS POWER SUPPLY VOLTAGES APPEAR LOW.  TESTED EMERGENCY BATTERY VOLTAGE IAW SAAB AMM 24-35-00, OPS CHECK GOOD EMERGENCY PWR LIGHTS.
